# SDR HNAA2021101400494

- Difficulty date: October 13, 2021
- Submitted: October 14, 2021
- Operation: Air carrier
- Aircraft: N655AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145452
- Aircraft time: 46,246 hours, 42,250 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Condition: Failed
- Location: Nr 1
- Stage of operation: CR
- How discovered: O
- Nature of condition: M, B
- Precautionary procedure: A

## Discrepancy

IN CRUISE ODOR OF SMOKE PRESENT IN BOTH CABIN AND COCKPIT. ONCE ON GROUND COCKPIT TEMP INCREASED REGARDLESS OF TEMP CONTROLLER POSITION.   INSPECTED PACK 1 AND FOUND ACM TO BE EXTREMELY HOT AND SEIZED.  SMOKE SMELL CAME FROM PACK 1 ACM SEIZING AND NOW PACK 1 WILL NOT OPERATE.  SEE SAME LP SEQ 2 FOR NEW WRITE UP AND MEL.
